# SDR AALA202509221397

- Difficulty date: September 18, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 71,029 hours, 33,855 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DONT PASS OPERATIONAL TEST OF OF THE DOOR DAMPER AND EMERGENCY OPERATON CYLINDER AT DOOR 832. MAINTENANCE REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER AT DOOR 832 I.A.W AMM52-13-14-000-001-B AND AMM 52-13-14-400-001-B REFER TO INDIVIDUAL SIGN OFFENTRIES FOR WORK STEP PERFORMED.
